African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Short Communication

One kind of construction on sunflower with two petals*

Jiyun Guo
  • Jiyun Guo
  • College of Science, Hainan University, Haikou, 570228, China.
  • Google Scholar
Guanshu Wang
  • Guanshu Wang
  • Shengli College, China University of petroleum, Dongying, 257061, China.
  • Google Scholar
Baiguang Cai
  • Baiguang Cai
  • College of Science, Hainan University, Haikou, 570228, China.
  • Google Scholar


  •  Received: 12 July 2020
  •  Accepted: 14 December 2020
  •  Published: 31 January 2021

How to cite this article

APA /
Guo, J., Wang, G., & Cai, B. (2021). One kind of construction on sunflower with two petals*. African Journal of Mathematics and Computer Science Research, 14(1), 1-3.
Chicago /
Jiyun Guo, Guanshu Wang and Baiguang Cai  . "One kind of construction on sunflower with two petals*." African Journal of Mathematics and Computer Science Research 14, no. 1 (2021): 1-3.
MLA /
Jiyun Guo, Guanshu Wang and Baiguang Cai  . "One kind of construction on sunflower with two petals*." African Journal of Mathematics and Computer Science Research 14.1 (2021): 1-3.